# SDR CA110124008

- Difficulty date: January 18, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 27,641 hours
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED, WHILE CLIMBING THROUGH 16,000 FT THE TORQUE ON THE NR 2 ENGINE SURGED TO 120% AND THE AIRCRAFT YAWED TO THE LEFT.   THE PILOT IN COMMAND SHUTDOWN THE NR 2 ENGINE, AND RETURNED TO FOR LANDING. THE AIRCRAFT LANDED WITHOUT INCIDENT.
